# SDR UIEA2016032100202

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 55,597 hours, 9,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 720 UPPER DECK TENSION TIE FWD CHANNEL, FOUND CRACKED AT RADIUS 3/8" LONG.  REPAIRED IAW SRM 53-20-30-2R-1 REPAIR 1.
